# SDR DALA2024061005967

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 82,315 hours, 10,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: None
- Location: Frms 67-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 A330 / FUSELAGE SKIN AT FR67-FR68, STGR45RH-48RH / DOUBLER. CORRECTIVE ACTION: COMPLIED WITH ERA 613921-14 REV A. (0381600)
